15 results for infinite series forms.

Parameters for your search query:
Keyword    infinite series forms

Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluation of Triple Integrals
American Journal of Systems and Software. 2014, 2(4), 85-88. DOI: 10.12691/ajss-2-4-1
Pub. Date: July 11, 2014Views: 15236Downloads: 8013Citations: 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Infinite Series Forms of Double Integrals
International Journal of Data Envelopment Analysis and *Operations Research*. 2014, 1(2), 16-20. DOI: 10.12691/ijdeaor-1-2-1
Pub. Date: July 03, 2014Views: 13027Downloads: 7210
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Types of Integral Problems
American Journal of Systems and Software. 2014, 2(1), 22-26. DOI: 10.12691/ajss-2-1-4
Pub. Date: March 09, 2014Views: 12282Downloads: 6946Citations: 13
Open AccessArticle
Export: RIS | BibTeX | EndNote
Using Maple to Study Some Differential Problems
International Transaction of Electrical and Computer Engineers System. 2014, 2(2), 56-60. DOI: 10.12691/iteces-2-2-2
Pub. Date: March 06, 2014Views: 11342Downloads: 6436
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Differentiation Term by Term Theorem on the Partial Differential Problems
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12. DOI: 10.12691/ijpdea-2-1-2
Pub. Date: January 23, 2014Views: 12568Downloads: 7124
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Parseval’s Theorem on Evaluating Some Definite Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 1-5. DOI: 10.12691/tjant-2-1-1
Pub. Date: January 23, 2014Views: 15105Downloads: 8419Citations: 14
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving the Partial Differential Problems Using Differentiation Term by Term Theorem
Journal of Automation and Control. 2014, 2(1), 8-14. DOI: 10.12691/automation-2-1-2
Pub. Date: January 10, 2013Views: 12549Downloads: 6798Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Using Differentiation Term by Term Theorem to Study the Partial Differential Problems
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 63-68. DOI: 10.12691/tjant-1-1-13
Pub. Date: January 06, 2014Views: 14267Downloads: 8267Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Partial Differential Problems of Four Types of Two-Variables Functions
American Journal of Numerical Analysis. 2014, 2(1), 4-10. DOI: 10.12691/ajna-2-1-2
Pub. Date: January 05, 2014Views: 13049Downloads: 6902
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving Some Definite Integrals Using Parseval’s Theorem
American Journal of Numerical Analysis. 2014, 2(2), 60-64. DOI: 10.12691/ajna-2-2-5
Pub. Date: March 20, 2014Views: 12886Downloads: 6958
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals











Article Types